标题:OSCILLATION OF SECOND-ORDER NONLINEAR NEUTRAL DYNAMIC EQUATIONS
作者:RAVI P. AGARWAL;MARTIN BOHNER;TONGXING LI;CHENGHUI ZHANG
作者机构:[Agarwal, R.P] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathemati 更多
通讯作者:Zhang, CH
通讯作者地址:[Zhang, CH]Texas A&I Univ, Dept Math, 700 Univ Blvd, Kingsville, TX 78363 USA.
来源:Dynamic Systems and Applications
出版年:2013
卷:22
期:4
页码:535-542
摘要:This work is concerned with the oscillation of a second-order neutral retarded dynamic equation on time scales. Some new oscillation criteria are presented that improve and complement those results reported in the literature.
收录类别:SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84887906367&partnerID=40&md5=4b9d40b142e085d5fc280c2c1356cfe7
TOP